Results 1 to 3 of 3

Thread: Botox again

  1. #1
    Member
    Join Date
    Jun 2002
    Location
    Belgium
    Posts
    38

    Botox again

    Last year I had a treatment with Botox for an overactive bladder and I felt sick after it. However, the specialist said there couldn't be a relationship between the Botox and the symptoms because Botox have no side effects. Probably a coincidence but still curious if someone experienced symptoms of vomitting (and the like) after a treatment with Botox.

    RH_DH

  2. #2

    botox

    I have never had the botox shot, so I do not know about side effects. My question is did the botox work for the overactive bladder?

  3. #3
    Member
    Join Date
    Jun 2002
    Location
    Belgium
    Posts
    38
    Before the treatment with Botox I had autonomic dysreflexia because of bladder spasm, after it I had AD because of a bladder which didn't want to empty enough.
    Conclusion: the Botox worked, it only worked too good,...

    RH_DH

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •